Existence of positive solutions for a nonlinear nth-order m-point p-Laplacian impulsive boundary value problem
Articles > Article · 2017
Authors: İlkay KARACA, Fatma Tokmak Fen
Mathematica Slovaca, Journal Indexed in SCI Expanded, International, WoS, 2017, vol 67, pp 467-482
DOI: 10.1515/ms-2016-0282
Summary
Abstract In this paper, six functionals fixed point theorem is used to investigate the existence of at least three positive solutions for a nonlinear nth-order m-point p-Laplacian impulsive boundary value problem. As an application, we give an example to demonstrate our result.